Alert archive / Ohio / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 43, NWS Cleveland, OH

July 21, 2016Hancock County, Wood County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jul 21, 2016, 5:29 PM EDT for Hancock County, Wood County, Ohio. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 21, 2016, 5:29 PM EDT (21:29 UTC)
Expired
Jul 21, 2016, 6:30 PM EDT
In force
61 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Hancock County, OH, Wood County, OH

The radar

The Cleveland radar (KCLE), 161 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 9.5 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2016-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 690 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2016-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
690 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
1014 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

733 
WUUS51 KCLE 212129
SVRCLE
OHC063-173-212230-
/O.NEW.KCLE.SV.W.0043.160721T2129Z-160721T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
529 PM EDT THU JUL 21 2016

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN WOOD COUNTY IN NORTHWESTERN OHIO...
  HANCOCK COUNTY IN NORTHWESTERN OHIO...

* UNTIL 630 PM EDT

* AT 529 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR WESTON TO NEAR DESHLER...MOVING SOUTHEAST AT 25
  MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  FINDLAY...BLUFFTON...NORTH BALTIMORE...MCCOMB...WESTON...ARCADIA...
  RAWSON...VANLUE...VAN BUREN...BLOOMDALE...CYGNET...JERRY CITY...
  HOYTVILLE...BENTON RIDGE...JENERA...MOUNT CORY...CUSTAR...
  MILTON CENTER AND BAIRDSTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4131 8388 4139 8374 4119 8355 4100 8342
      4083 8386 4086 8388
TIME...MOT...LOC 2129Z 320DEG 20KT 4129 8377 4118 8398 

HAIL...1.00IN
WIND...60MPH
 
$$
MANNING
3 follow-up statements
251 
WWUS51 KCLE 212156
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
556 PM EDT THU JUL 21 2016

OHC063-173-212230-
/O.CON.KCLE.SV.W.0043.000000T0000Z-160721T2230Z/
WOOD OH-HANCOCK OH-
556 PM EDT THU JUL 21 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR SOUTH CENTRAL WOOD AND HANCOCK COUNTIES...

AT 556 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR NORTH BALTIMORE TO MCCOMB...MOVING SOUTHEAST AT
20 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
FINDLAY...BLUFFTON...NORTH BALTIMORE...MCCOMB...ARCADIA...RAWSON...
VANLUE...VAN BUREN...BLOOMDALE...BENTON RIDGE...JENERA...
MOUNT CORY AND BAIRDSTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4113 8387 4123 8359 4119 8355 4100 8342
      4083 8386 4086 8388
TIME...MOT...LOC 2156Z 313DEG 19KT 4122 8357 4111 8381 

HAIL...0.75IN
WIND...60MPH
 
$$
MANNING
925 
WWUS51 KCLE 212206
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
606 PM EDT THU JUL 21 2016

OHC173-212216-
/O.CAN.KCLE.SV.W.0043.000000T0000Z-160721T2230Z/
WOOD OH-
606 PM EDT THU JUL 21 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL WOOD COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4102 8387 4114 8351 4100 8342 4083 8386
      4086 8388
TIME...MOT...LOC 2206Z 311DEG 24KT 4110 8355 4098 8387 

$$

OHC063-212230-
/O.CON.KCLE.SV.W.0043.000000T0000Z-160721T2230Z/
HANCOCK OH-
606 PM EDT THU JUL 21 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR CENTRAL HANCOCK COUNTY...

AT 606 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR ARCADIA TO NEAR RAWSON...MOVING SOUTHEAST AT 30
MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
FINDLAY...BLUFFTON...ARCADIA...RAWSON...VANLUE...BENTON RIDGE...
JENERA AND MOUNT CORY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4102 8387 4114 8351 4100 8342 4083 8386
      4086 8388
TIME...MOT...LOC 2206Z 311DEG 24KT 4110 8355 4098 8387 

HAIL...0.75IN
WIND...60MPH
 
$$
MANNING
544 
WWUS51 KCLE 212220
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
620 PM EDT THU JUL 21 2016

OHC063-212230-
/O.EXP.KCLE.SV.W.0043.000000T0000Z-160721T2230Z/
HANCOCK OH-
620 PM EDT THU JUL 21 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HANCOCK COUNTY WILL
EXPIRE AT 630 PM EDT...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 4102 8387 4114 8351 4100 8342 4083 8386
      4086 8388
TIME...MOT...LOC 2218Z 320DEG 20KT 4110 8355 4098 8387 

$$
MANNING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 3:56 PM EDT, 1 hour 33 minutes earlier.

Area forecast discussion, Jul 21, 3:56 PM EDT, 1 hour 33 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
356 PM EDT THU JUL 21 2016

.SYNOPSIS...
High pressure along the east coast will drift south through
friday. This will allow a weak cold front to sag southward across
the central Great Lakes Friday night. A stronger cold front will
arrive Sunday night into Monday.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
For this evening brought categorical pops across much of the area
dropping to likely east third after midnight and chance/slight
chance elsewhere. Also added the mention of severe possible with
damaging winds and frequent lightning with the categorical pops.
Long lived MCS dropping southeast through MI as expected and
times into the Toledo area around 5pm and should reach the
Cleveland area around 8pm. Current HRRR shows the convection should
weaken as it moves southeast into the area which seems reasonable
after mid to late evening however main concern is then
redevelopment to our northwest with a second MCS dropping into
the after after midnight. Will just have to wait for development
to determine potential path into the area. Current HRRR just in
develops new convection in central lower MI and takes it south
through the overnight.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY NIGHT/...
Issued a heat advisory for Friday and Saturday. Concern is how
much convective debris remains across the area from overnight
storms. Also could see development on friday so again...any
convection/cloud cover would prevent heat index from reaching 100.
However am anticipating a good amount of sun and with 850mb temps
in the lower 20s we should get into the 90s. Dewpoints also in the
lower/mid 70s so many places should reach an index of 100. Friday
capes still above 2000 j/kg although most unstable air remains
well to the west. Still...will have chance pops in place as we
should see afternoon/evg storms develop. The cold front dropping
across the lake Friday evening now appears to be slowing into the
area and will pass through early Saturday. Am concerned about the
possibility for convection south half during the day along and
ahead of the front. Will have chance pops in place south. Sunday
the front returns from the west/southwest ahead of an approaching
cold front. The GFS develops convection across the top of the
upper ridge to our northwest so again it would be possible to see
some of this drop into the area so will have chance pops
continuing.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
Chance for some lingering showers across the sern portion of the
forecast area Monday morning as the weak front/trough moves east. A
little bit of a break in the heat after that...as another large area
of high pressure will moves East across the the Great Lakes.  The
high shifts east of the lake Tuesday and reaches the East coast
Wednesday.   After that models diverge...GFS moves low across the
Northern lakes Friday dragging a cold front across the area.  ECMWF
on the other hand moves it across the lower lakes.   Either way
chance pops by Thursday night.

&&

.AVIATION /18Z Thursday THROUGH Tuesday/...
Line of TSRA moving across lower Michigan will intensify this
afternoon and evening. SPC has upgraded northern lakeshore to
slight risk.  Best chance would be the western third to half.
Models continue to show weak front moving across the area late
tonight into tomorrow morning.

OUTLOOK...Areas of non vfr from shra/tsra possible Fri into Mon.

&&

.MARINE...
Severe potential tonight as line of strong TSRA moving across SE
lower Michigan moves into Western basin of Lake Erie late this
afternoon. Potential for 50-60 kt gusts with stronger storms.  Still
doubts as to how far east the storms will hold together...but best
chances would be west of Mentor.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Heat Advisory from 11 AM Friday to 9 PM EDT Saturday for
     OHZ003-006>011-017>021-027>031-036>038-047.
PA...None.
MARINE...None.

&&

SYNOPSIS...TK
NEAR TERM...TK
SHORT TERM...TK
LONG TERM...DJB
AVIATION...DJB
MARINE...DJB
Hazardous weather outlook, Jul 21, 3:21 PM EDT, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
321 PM EDT THU JUL 21 2016

OHZ017-020-021-027>031-036>038-047-221930-
HANCOCK-MEDINA-SUMMIT-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-MARION-
MORROW-HOLMES-KNOX-
321 PM EDT THU JUL 21 2016

...HEAT ADVISORY IN EFFECT FROM 11 AM FRIDAY TO 9 PM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS ARE EXPECTED THIS EVENING AND OVERNIGHT. THE STORM
PREDICTION CENTER HAS INDICATED THAT THERE IS A MARGINAL RISK THAT
A FEW OF THESE STORMS COULD BECOME SEVERE. THE FAVORED TIMING FOR
THE STRONGEST STORMS WOULD LIKELY BE FROM THIS EVENING INTO THE
EARLY OVERNIGHT HOURS. THE MAIN THREAT WOULD BE STRONG DAMAGING
WINDS AND HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

HOT HUMID CONDITIONS WILL ARRIVE FRIDAY AND CONTINUE INTO THE
WEEKEND. AFTERNOON HIGHS FRIDAY WILL REACH THE LOW TO MID 90S
PUSHING HEAT INDEX VALUES TO BETWEEN 100 AND 104 DEGREES. SATURDAY
AND SUNDAY, HEAT INDEX VALUES ARE EXPECTED TO TOP OUT BETWEEN 95
AND 100 SATURDAY AND SUNDAY THIS WILL MAKE IT FEEL VERY
UNCOMFORTABLE AND INCREASE RISK FOR HEAT STROKE.

ALSO...THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON AND EVENING. A
FEW OF THESE THUNDERSTORMS MAY BECOME SEVERE WITH LARGE HAIL AND
STRONG DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ022-023-032-033-221930-
PORTAGE-TRUMBULL-STARK-MAHONING-
321 PM EDT THU JUL 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS ARE EXPECTED THIS EVENING AND OVERNIGHT. THE STORM
PREDICTION CENTER HAS INDICATED THAT THERE IS A MARGINAL RISK THAT
A FEW OF THESE STORMS COULD BECOME SEVERE. THE FAVORED TIMING FOR
THE STRONGEST STORMS WOULD LIKELY BE FROM THIS EVENING INTO THE
EARLY OVERNIGHT HOURS. THE MAIN THREAT WOULD BE STRONG DAMAGING
WINDS AND HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

OUTFLOW BOUNDARIES FROM FRIDAY MORNING THUNDERSTORMS MAY ASSIST
IN THE REDEVELOPMENT OF THUNDERSTORMS FRIDAY AFTERNOON AND
EVENING. A FEW OF THESE THUNDERSTORMS MAY BECOME SEVERE WITH LARGE
HAIL AND STRONG DAMAGING WINDS.

HOT HUMID CONDITIONS WILL ARRIVE FRIDAY AND CONTINUE INTO THE
WEEKEND. AFTERNOON HIGHS FRIDAY WILL REACH THE LOW TO MID 90S
PUSHING HEAT INDEX VALUES TO BETWEEN 100 AND 104 DEGREES. SATURDAY
AND SUNDAY, HEAT INDEX VALUES ARE EXPECTED TO TOP OUT BETWEEN 95
AND 100 SATURDAY AND SUNDAY THIS WILL MAKE IT FEEL VERY
UNCOMFORTABLE AND INCREASE RISK FOR HEAT STROKE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ012>014-089-PAZ001>003-221930-
LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD-
321 PM EDT THU JUL 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS ARE EXPECTED THIS EVENING THROUGH THE OVERNIGHT.
THE STORM PREDICTION CENTER HAS INDICATED THAT THERE IS A SLIGHT
CHANCE THAT SOME STORMS COULD BECOME SEVERE. THE FAVORED TIMING
FOR THE STRONGEST STORMS WOULD LIKELY BE FROM LATE THIS AFTERNOON
INTO THE EARLY OVERNIGHT HOURS. THE MAIN THREAT WOULD BE STRONG
DAMAGING WINDS AND HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

OUTFLOW BOUNDARIES FROM FRIDAY MORNING THUNDERSTORMS MAY ASSIST
IN THE REDEVELOPMENT OF THUNDERSTORMS FRIDAY AFTERNOON AND
EVENING. A FEW OF THESE THUNDERSTORMS MAY BECOME SEVERE WITH LARGE
HAIL AND STRONG DAMAGING WINDS.

HOT HUMID CONDITIONS WILL ARRIVE FRIDAY AND CONTINUE INTO THE
WEEKEND. AFTERNOON HIGHS FRIDAY WILL REACH THE LOW TO MID 90S
AWAY FROM LAKE ERIE PUSHING HEAT INDEX VALUES TO BETWEEN 95 AND
104 DEGREES. SATURDAY AND SUNDAY, HEAT INDEX VALUES ARE EXPECTED
TO TOP OUT BETWEEN 95 AND 100 SATURDAY AND SUNDAY.  THIS WILL
MAKE IT FEEL VERY UNCOMFORTABLE AND INCREASE RISK FOR HEAT STROKE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ003-006>011-018-019-221930-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE-LORAIN-CUYAHOGA-SENECA-HURON-
321 PM EDT THU JUL 21 2016

...HEAT ADVISORY IN EFFECT FROM 11 AM FRIDAY TO 9 PM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS ARE EXPECTED THIS EVENING THROUGH THE OVERNIGHT.
THE STORM PREDICTION CENTER HAS INDICATED THAT THERE IS A SLIGHT
CHANCE THAT SOME STORMS COULD BECOME SEVERE. THE FAVORED TIMING
FOR THE STRONGEST STORMS WOULD LIKELY BE FROM LATE THIS AFTERNOON
INTO THE EARLY OVERNIGHT HOURS. THE MAIN THREAT WOULD BE STRONG
DAMAGING WINDS AND HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

HOT HUMID CONDITIONS WILL ARRIVE FRIDAY AND CONTINUE INTO THE
WEEKEND. AFTERNOON HIGHS FRIDAY WILL REACH THE LOW TO MID 90S AWAY
FROM LAKE ERIE PUSHING HEAT INDEX VALUES TO BETWEEN 95 AND 104
DEGREES. SATURDAY AND SUNDAY, HEAT INDEX VALUES ARE EXPECTED TO
TOP OUT BETWEEN 95 AND 100 SATURDAY AND SUNDAY. THIS WILL MAKE IT
FEEL VERY UNCOMFORTABLE AND INCREASE RISK FOR HEAT STROKE.

ALSO...THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON AND EVENING. A
FEW OF THESE THUNDERSTORMS MAY BECOME SEVERE WITH LARGE HAIL AND
STRONG DAMAGING WINDS.
.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-221930-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-THE LAKE OH-
LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE OH-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
321 PM EDT THU JUL 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON AND OVERNIGHT. THE
STORM PREDICTION CENTER HAS INDICATED THAT THERE IS A SLIGHT
CHANCE THAT SOME STORMS COULD BECOME SEVERE. THE FAVORED TIMING
FOR THE STRONGEST STORMS WOULD LIKELY BE FROM LATE THIS AFTERNOON
INTO THE EARLY OVERNIGHT HOURS. THE MAIN THREAT WOULD BE STRONG
WINDS AND HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 21, 4:32 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
432 PM EDT THU JUL 21 2016

OHZ003-006-007-212115-
OTTAWA-LUCAS-WOOD-
432 PM EDT THU JUL 21 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT OTTAWA...NORTHERN WOOD
AND LUCAS COUNTIES...

AT 431 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR MILAN TO WAUSEON...AND MOVING SOUTHEAST AT 20
MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
TOLEDO...BOWLING GREEN...PERRYSBURG...OREGON...SYLVANIA...ROSSFORD...
WATERVILLE...NORTHWOOD...WHITEHOUSE...GENOA...HOLLAND...WESTON...
MAUMEE...OTTAWA HILLS...WALBRIDGE...MILLBURY...HASKINS...LUCKEY...
GRAND RAPIDS AND TONTOGANY.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4172 8387 4172 8341 4173 8339 4165 8318
      4175 8313 4176 8308 4175 8308 4172 8309
      4172 8313 4166 8317 4161 8310 4150 8334
      4150 8341 4147 8342 4127 8388
TIME...MOT...LOC 2031Z 301DEG 19KT 4206 8361 4156 8417

MANNING
Special weather statement, Jul 21, 5:07 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
507 PM EDT THU JUL 21 2016

OHZ006-008-017-212145-
HANCOCK-WOOD-SANDUSKY-
507 PM EDT THU JUL 21 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN
SANDUSKY...WOOD AND WESTERN HANCOCK COUNTIES...

AT 507 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR PERRYSBURG TO 6 MILES WEST OF DESHLER...AND
MOVING SOUTHEAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
FINDLAY...BOWLING GREEN...PERRYSBURG...ROSSFORD...NORTH BALTIMORE...
GIBSONBURG...WOODVILLE...MCCOMB...WESTON...RAWSON...VAN BUREN...
PEMBERVILLE...HASKINS...LUCKEY...BRADNER...GRAND RAPIDS...WAYNE...
BLOOMDALE...RISINGSUN AND CYGNET.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4141 8388 4144 8379 4146 8377 4146 8375
      4149 8371 4152 8370 4156 8361 4140 8327
      4089 8376 4098 8388
TIME...MOT...LOC 2107Z 301DEG 71KT 4152 8366 4121 8402

MANNING

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 3:21 PM EDTHeat AdvisoryCLEAshland, Crawford, Cuyahoga, Erie, Hancock, Holmes and 16 more3 days
Jul 21, 4:30 PM EDTSpecial Marine WarningCLE90 min
Jul 21, 4:32 PM EDTSpecial Weather StatementCLELucas43 min
Jul 21, 5:07 PM EDTSpecial Weather StatementCLEHancock, Wood38 min
Jul 21, 6:01 PM EDTSpecial Weather StatementCLESeneca44 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.